Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year


IMPACT FACTOR 2016 (Open Mathematics): 0.682
IMPACT FACTOR 2016 (Central European Journal of Mathematics): 0.489

CiteScore 2016: 0.62

SCImago Journal Rank (SJR) 2016: 0.454
Source Normalized Impact per Paper (SNIP) 2016: 0.850

Mathematical Citation Quotient (MCQ) 2016: 0.23

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 13, Issue 1

Issues

New properties of conformable derivative

Abdon Atangana
  • Institute of Groundwater Studies, University of the Free State, Nelson Mandela Drive, 9300 Bloemfontein, South Africa
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Dumitru Baleanu
  • Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankara University, 06530 Ankara, Turkey and Institute of Space Sciences, Magurele, Bucharest, Romania
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Ahmed Alsaedi
  • Department of Mathematics, Faculty of Science, King Abdulaziz University P. O. Box 80257, Jeddah 21589, Saudi Arabia
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-12-03 | DOI: https://doi.org/10.1515/math-2015-0081

Abstract

Recently, the conformable derivative and its properties have been introduced. In this work we have investigated in more detail some new properties of this derivative and we have proved some useful related theorems. Also, some new definitions have been introduced.

Keywords: Conformable derivative; Conformable vectors; Conformable partial derivative

References

  • [1] R. Khalil , M. Al Horani, A. Yousef and M. Sababheh “A new definition of fractional derivative” Journal of Computational and Applied Mathematics ,(2014) 65–70. Google Scholar

  • [2] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006. Google Scholar

  • [3] K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York, NY, USA, 1993. Google Scholar

  • [4] S. G. Samko, A. A. Kilbas, and O. I. Maritchev, Integrals and Derivatives of the Fractional Order and Some of Their Applications, in Russian, Nauka i Tekhnika, Minsk, Belarus, 1987. Google Scholar

  • [5] M. Caputo, “Linear models of dissipation whose Q is almost frequency independent, part II,” Geophysical Journal International, vol. 13, no. 5, pp. 529–539, 1967. Google Scholar

  • [6] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006. Google Scholar

  • [7] Abdon Atangana and Aydin Secer, “A Note on Fractional Order Derivatives and Table of Fractional Derivatives of Some Special Functions,” Abstract and Applied Analysis, vol. 2013, Article ID 279681, 8 pages, 2013. doi:10.1155/2013/279681. Google Scholar

  • [8] I. Podlubny, “Geometric and physical interpretation of fractional integration and fractional differentiation,” Fractional Calculus and Applied Analysis, vol. 5, no. 4, pp. 367–386, 2002. Google Scholar

  • [9] G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of non-differentiable functions further results,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. Google Scholar

  • [10] M. Davison and C. Essex, “Fractional differential equations and initial value problems,” The Mathematical Scientist, vol. 23, no. 2, pp. 108–116, 1998. Google Scholar

  • [11] Abdon Atangana and Adem Kilicman, “Analytical Solutions of the Space-Time Fractional Derivative of Advection Dispersion Equation,” Mathematical Problems in Engineering, vol. 2013, Article ID 853127, 9 pages, 2013. doi:10.1155/2013/853127. Google Scholar

  • [12] Abdon Atangana and P. D. Vermeulen, “Analytical Solutions of a Space-Time Fractional Derivative of Groundwater Flow Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 381753, 11 pages, 2014. doi:10.1155/2014/381753. Google Scholar

  • [13] Abdon Atangana, “On the Singular Perturbations for Fractional Differential Equation,” The Scientific World Journal, vol. 2014, Article ID 752371, 9 pages, 2014. doi:10.1155/2014/752371 Google Scholar

  • [14] Abdon Atangana and Innocent Rusagara, “On the Agaciro Equation via the Scope of Green Function,” Mathematical Problems in Engineering, vol. 2014, Article ID 201796, 8 pages, 2014. doi:10.1155/2014/201796. Google Scholar

  • [15] Y. Luchko and R. Gorenflo, The Initial Value Problem for Some Fractional Differential Equations with the Caputo Derivative, Preprint Series A08-98, Fachbereich Mathematik und Informatik, Freic Universität, Berlin, Germany, 1998. Google Scholar

  • [16] D. Baleanu, K. Diethelm, E. Scalas, J.J. Trujillo, Fractional calculus models and numerical methods, Series on Complexity, Nonlinearity and Chaos, World Scientific, Boston, 2012. Google Scholar

  • [17] Thabet Abdeljawad. On the conformable fractional calculus.Journal of computational and Applied Mathematics, 279, pp. 57-66, 2015. Web of ScienceGoogle Scholar

  • [18] U. N. Katugampola, New approach to a generalized fractional integral, Appl. Math. Comput., vol.218, no.3 pp. 860-865, 2011. Google Scholar

  • [19] D. R. Anderson and R. I. Avery, Fractional-order boundary value problem with Sturm-Liouville boundary conditions, Electronic Journal of Differential Equations, vol.2015 , no. 29, pp.1-10, 2015. Google Scholar

  • [20] U. N. Katugampola, A new fractional derivative with classical properties, arXiv:1410.6535v2. Google Scholar

  • [21] U. N. Katugampola, New approach to generalized fractional derivatives, B. Math. Anal. App., vol.6 no.4 pp. 1-15, 2014. Google Scholar

  • [22] Batarfi, H., Losada, J., Nieto, J.J., Shammakh, W., Three-point boundary value problems for conformable fractional differential equations. Journal of Function Spaces 2015 (2015), 706383, 6 pages Web of ScienceGoogle Scholar

  • [23] Benkhettou, N., Hassani, S., Torres, D.F.M., A conformable fractional calculus on arbitrary time scales,Journal of King Saud University - Science, In Press, doi:10.1016/j.jksus.2015.05.003 CrossrefGoogle Scholar

About the article

Received: 2015-02-09

Accepted: 2015-08-06

Published Online: 2015-12-03


Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0081.

Export Citation

©2015 Atangana et al.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
H. Yépez-Martínez, J.F. Gómez-Aguilar, and Dumitru Baleanu
Optik - International Journal for Light and Electron Optics, 2018, Volume 155, Page 357
[2]
B.B. İskender Eroğlu, D. Avcı, and N. Özdemir
Acta Physica Polonica A, 2017, Volume 132, Number 3, Page 658
[5]
José Weberszpil and Wen Chen
Entropy, 2017, Volume 19, Number 8, Page 407
[8]
Fuat Usta, Mehmet Zeki Sar��kaya, and Feng Qi
Cogent Mathematics, 2017, Volume 4, Number 1
[9]
Emrah Ünal, Ahmet Gökdoğan, and İshak Cumhur
Optik - International Journal for Light and Electron Optics, 2017, Volume 131, Page 986
[10]
Shuihua Wang, Ming Yang, Yin Zhang, Jianwu Li, Ling Zou, Siyuan Lu, Bin Liu, Jiquan Yang, and Yudong Zhang
Entropy, 2016, Volume 18, Number 5, Page 194

Comments (0)

Please log in or register to comment.
Log in